# SDR WWMA9500003

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967JS
- Make and model: Bag JETSTM3201
- Aircraft serial: 967
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224127
- Condition: Defective
- Location: Zone 1 Rh Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLIGHT 5213 - LAX/SBP - PILOT REPORTED, THAT WHILE TAXIING INTO THE RAMP AREA THE RT ENGINE FIRE LIGHT WITH BELL AND AURAL WARNINGS ACTIVATED.  THE RIGHT ENGINE WAS SHUT DOWN IMMEDIATELY WITH NO FURTHER PROBLEMS DEVELOPING.  MAINTENANCE PERSONNEL DETERMINED THAT A FAULTY FIRE DETECTION LOOP AT ZONE 1 IN THE RT ENGINE HAD CAUSED THE FALSE INDICATION.  THE FIRE DETECTION LOOP WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
